National Changhua University of Education Institutional Repository : Item 987654321/16697
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 18461140      在线人数 : 213
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/16697

题名: Integrability of Rotationally Symmetric n-Harmonic Maps
作者: Chen, Chao-Nien;Cheung, L. F.;Choi, Y. S.;Law , C. K.
贡献者: 數學系
关键词: p-Harmonic maps;n-Harmonic maps;Rotational symmetry;Model space;Dichotomy phenomenon
日期: 2007-03
上传时间: 2013-06-05T07:32:30Z
出版者: Elsevier
摘要: A rotationally symmetric n-harmonic map is a rotationally symmetric p-harmonic map between two n-dimensional model spaces such that p=n. We show that rotationally symmetric n-harmonic maps can be integrated and are n-harmonic diffeomorphism, and apply such results to investigate the asymptotic behaviors of these maps. We also derive this integrability using Lie theory.
關聯: Journal of Mathematical Analysis and Applications, 327(2): 869-877
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML389检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈